# SDR 98ZZZX4722

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N130AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120134
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: 7826691
- Condition: Sheared
- Location: Rt Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF PROPELLER ASSEMBLY ON THE RIGHT ENGINE OF S/N 120134, ONE ATTACHMENT BOLT SHEARED PRIOR TO REACHING TORQUE OF 140 FEET/POUNDS.
